American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55.0X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] J. Dugundji. Continuous mappings into nonsimple spaces . Trans. Amer. Math. Soc. 86 (1957) 256-268. MR 0090050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] F. P. Palermo. The cohomology ring of product complexes . Trans. Amer. Math. Soc. 86 (1957) 174-196. MR 0090807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] V. K. A. M. Gugenheim. On supercomplexes . Trans. Amer. Math. Soc. 85 (1957) 35-51. MR 0086299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] V. K. A. M. Gugenheim and J. C. Moore. Acyclic models and fibre spaces . Trans. Amer. Math. Soc. 85 (1957) 265-306. MR 0086301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Amasa Forrester. Acyclic models and de Rham's theorem . Trans. Amer. Math. Soc. 85 (1957) 307-326. MR 0090046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] E. E. Floyd. Closed coverings in \v Cech homology theory . Trans. Amer. Math. Soc. 84 (1957) 319-337. MR 0087100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] I. M. James. Multiplication on spheres. II . Trans. Amer. Math. Soc. 84 (1957) 545-558. MR 0090812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] George W. Whitehead. Homotopy groups of joins and unions . Trans. Amer. Math. Soc. 83 (1956) 55-69. MR 0080918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Herbert Federer. A study of function spaces by spectral sequences . Trans. Amer. Math. Soc. 82 (1956) 340-361. MR 0079265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. F. Adams. On products in minimal complexes . Trans. Amer. Math. Soc. 82 (1956) 180-189. MR 0080307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alex Heller. Homotopy resolutions of semi-simplicial complexes . Trans. Amer. Math. Soc. 80 (1955) 299-344. MR 0075588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1